Full Question: I’m on the depo-provero shot (birth control) and ever since I got on it I have been having really bad headaches and I was wondering if because of the shot is why I’m having headaches and what I can do about it. Thanks, Desie.
The Depo-Provera certainly could be the source of your headaches, but only working with your own doctor is going to definitively answer that question. Many women find that birth control, hormone replacement therapy, etc., have a tremendous impact on headaches and Migraine. I suggest that you talk to your doctor about alternatives to Depo-Provera.
John Claude Krusz and Teri Robert
About Ask the Clinician:
Dr. Krusz is a recognized expert in the fields of headache and migraine treatment and pain treatment. Each week, he and Lead Expert Teri Robert, team up to answer your questions about headaches and Migraines. You can read more about Dr. Krusz or more about Teri Robert. If you have a question for this section of our site, please click **_HERE
_**. Accepted questions will be answered by publishing the answers here. No questions will be answered privately.
Please note: We cannot handle emergencies or diagnose via the Internet. Please do not ask us to diagnose; see your physician for diagnosis.
We hope you find this general medical and health information useful, but this Q & A is meant to support not replace the professional medical advice you receive from your doctor. For all personal medical and health matters, including decisions about diagnoses, medications and other treatment options, you should always consult your doctor. See full Disclaimer.